# SDR AU510001597

- Difficulty date: October 7, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Boeing 767338
- Engine: Ge CF680C2*
- System (JASC): 2530 · Buffet/Galleys
- Part: Bearing
- Condition: Collapsed
- Location: Chiller Fan
- Part time: 30,155 hours
- Component: Chiller
- Component part number: 2676
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

NR 1 AFT GALLEY CHILLER FAULTY.  WORKSHOP INVESTIGATION FOUND THE FAN BLOWER MOTOR BEARINGS COLLAPSED.
